# SDR SWAA2022040510948

- Difficulty date: December 13, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT; STA 400; WEB UNDER LT 'Z' ANGLE; FWD ATTACH CLIP IS CRACKED. / REMOVED AND REPLACED CRACKED FWD ATTACH CLIIP IN FWD CARGO PIT AT STA 400. WEB UNDER LT 'Z' ANGLE WITH NEW ATTACH CLIP; P/N 143A7502-5 IAW SRM 51-40-02-0G-0 & BOEING DWG 143A7505 REV B ATAG A74369
